# SDR CALA2022050201115

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A300*
- Aircraft serial: 847
- Aircraft time: 74,893 hours, 32,128 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: D5348008225300
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR68 STR 23R-22R FWD FACE HAS CORROSION ON HAECO LCQ REF 9296 380/22380 SUPPORT TASK. NR GENERATED BY N078625 DEFECT ACCOMPLISHED REF LOG PAGES 8495768 AND 8495677 FOR THE CORROSION FOUND AT FR68 FWD FACE BETWEEN STR22R AND 23R LOCATED AROUND A PREVIOUS REPAIR.
